Next Issue
Previous Issue
Due to scheduled maintaince work on one of the switches in our server center, our websites www.mdpi.com and susy.mdpi.com may experience short service dirsuptions of up to 5 minutes on 30 January 2015 00:00 PM EST time.

Table of Contents

Mathematics, Volume 2, Issue 1 (March 2014), Pages 1-67

  • Issues are regarded as officially published after their release is announced to the table of contents alert mailing list.
  • You may sign up for e-mail alerts to receive table of contents of newly released issues.
  • PDF is the official format for papers published in both, html and pdf forms. To view the papers in pdf format, click on the "PDF Full-text" link, and use the free Adobe Readerexternal link to open them.
Display options:
Select articles Export citation of selected articles as:
Select/unselect all
Displaying article 1-5

Research

p. 1-11
by  and
Mathematics 2014, 2(1), 1-11; doi:10.3390/math2010001
Received: 17 October 2013 / Revised: 12 December 2013 / Accepted: 20 December 2013 / Published: 27 December 2013
Show/Hide Abstract | PDF Full-text (224 KB)
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
p. 12-28
by ,  and
Mathematics 2014, 2(1), 12-28; doi:10.3390/math2010012
Received: 10 October 2013 / Revised: 26 January 2014 / Accepted: 26 January 2014 / Published: 14 February 2014
Show/Hide Abstract | PDF Full-text (351 KB)
p. 29-36
by
Mathematics 2014, 2(1), 29-36; doi:10.3390/math2010029
Received: 31 December 2013 / Revised: 7 February 2014 / Accepted: 19 February 2014 / Published: 3 March 2014
Show/Hide Abstract | PDF Full-text (171 KB)
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
p. 37-52
by  and
Mathematics 2014, 2(1), 37-52; doi:10.3390/math2010037
Received: 23 August 2013 / Revised: 18 February 2014 / Accepted: 25 February 2014 / Published: 3 March 2014
Show/Hide Abstract | PDF Full-text (1139 KB)
p. 53-67
by
Mathematics 2014, 2(1), 53-67; doi:10.3390/math2010053
Received: 22 December 2013 / Revised: 20 February 2014 / Accepted: 21 February 2014 / Published: 4 March 2014
Show/Hide Abstract | PDF Full-text (264 KB)
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
Select/unselect all
Displaying article 1-5
Select articles Export citation of selected articles as:
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert